# SDR 2006UALA00433

- Difficulty date: March 2, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 25,010 hours, 9,633 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Broken
- Location: Door 2r Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK ARMED IND BROKEN OFF.  FAILURE ATTRIBUTED TO BROKEN GIRT BAR ASSY.  REPLACED GIRT BAR ASSEMBLY AND SLIDE PACK.
